Montero de Juan, Francisco Javier and Tejada Cazorla, Juan Antonio (1988) A necessary and sufficient condition for the existence of Orlovsky's choice set. Fuzzy Sets and Systems, 261 (1). pp. 121-125. ISSN 0165-0114
In a previous paper , the authors proved that a property of ‘acyclity’ in fuzzy preference relations was anecessary and sufficientcondition for the existence of unfuzzy nondominated alternatives when such aset of alternatives is finite. In this paper, a general property of ‘foundation’ is proved to be anecessary and sufficientcondition, without requiring finiteness on the set of alternatives. Both concepts are based on classical results in crisp binary relations.
|Uncontrolled Keywords:||Decision-making; Relations; Nondominated alternatives|
|Subjects:||Sciences > Mathematics > Mathematical statistics|
|Deposited On:||18 Jul 2012 08:54|
|Last Modified:||18 Jul 2012 08:54|
Repository Staff Only: item control page